Equations stochastiques du type Navier-Stokes

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

222 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageFrench
Pages (from-to)195-222
Journal / PublicationJournal of Functional Analysis
Volume13
Issue number2
Publication statusPublished - Jun 1973
Externally publishedYes

Abstract

We consider the problem of existence of solutions for stochastic Navier-Stokes equations. The random elements are the initial value of the solution and forcing terms which may be white noise in time. The method uses results on multi-valued functions. We also give energy type results and present examples. © 1973.